A theory of interpolation of normed spaces / J. Peetre

Auteur principal : Peetre, Jaak, 1935-, AuteurType de document : MonographieCollection : notas de matematica, 39Langue : anglais.Pays: Brésil.Éditeur : Rio de Janeiro : Instituto de Matematica Pura e Aplicada, 1968Description : 1 vol. (86 p.) ; 27 cmISBN: s.n..ISSN: 0550-0826.Bibliographie : Bibliogr. : pp. 83-86.Sujet MSC : 46E35, Functional analysis - Linear function spaces and their duals, Sobolev spaces and other spaces of "smooth'' functions, embedding theorems, trace theorems
46B70, Functional analysis - Normed linear spaces and Banach spaces; Banach lattices, Interpolation between normed linear spaces
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Call number Status Date due Barcode
 Monographie Monographie CMI
Salle 1
46 PEE (Browse shelf(Opens below)) Available 01757-01

Bibliogr. : pp. 83-86

There are no comments on this title.

to post a comment.